# SDR 01FDEA01031

- Difficulty date: November 21, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK AT X=108.00 Z=-19.00 BS 1539-1553.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-70-00.
